# SDR CALA201401090001

- Difficulty date: January 9, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 46,335 hours, 16,472 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 18173812
- Part serial: 0335R
- Condition: Corroded
- Location: Te Flap
- Part time: 50,518 hours, 17,106 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

01/09/2014 DEN, FLAPS STUCK AT 15, CORRECTED 01/09/2014 DEN, FOUND FLAP FUNCTION NORMAL AFTER ARRIVAL & POWER SWITCHED.  PERFORMED FSEU BITE.  FOUND TE FLAPS SENSOR DISAGREE INACTIVE INTERMITTENT IAW FIM 27-51-00-810-801.   CORRECTED 01/22/2014 EWR  CORROSION ON CONNECTOR.  REMOVED & INSTALLED SERVICEABLE FLAP POSITION XMITTER FOR RT SIDE IAW MM 27-58-01-400-801 UP TO & INCLUDING STEP 3K.
